# SDR K11A2020092400021

- Difficulty date: September 24, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,736 hours, 48,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT A/C BAY HAS EVIDENCE OF CORROSION ON AFT BULKHEAD.
